Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using tretinoin (0.025%) every night for about 2 and a half months. Before this I used it every 3rd night for 5 weeks then every 2nd night for 5 weeks. My IB has died down a bit but my acne is still noticeably worse than when I started.

My concern though is how pale my face has gotten. I was very tan last summer but have avoided the sun for a while due to the increased sensitivity from tretinoin, so understandably I have lost my tan. The issue is that my face is even lighter than before I was tan and it is significantly lighter the rest of my body. I went on spring break last week and got several comments from my family about how ghostly and pale my face is.

Is there anything I can do to get a little color back in my face? If tretinoin can actually improve my acne (which remains to be seen) I'm not sure it would be worth it to stay on it if I have a creepily white face.

Share this post


Link to post
Share on other sites

Pale skin might be caused by something else.  Maybe anemia. 
A llittle sun won't hurt but don't overdue it. Tretinoin can make you more susceptible to severe sunburn but you don't have to live like a vampire.  
Be careful with getting tanned.  Too much will age your skin prematurely and increase the risk of cancer. 
Btw,  adding benzoyl peroxide to your routine will speed up your clearance 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×